Volume 5, Number 3
Previous Issue Next Issue

Beu-Yu Guo, A. R. Mitchell & Sui-Yang Chen

J. Comp. Math., 5 (1987), pp. 191-202.

Preview Full PDF 300 2001 Abstract

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 203-209.

Preview Full PDF 292 1963 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 5 (1987), pp. 210-214

Preview Full PDF 287 1953 Abstract

Zeng-Fu Qin

J. Comp. Math., 5 (1987), pp. 215-226.

Preview Full PDF 297 1927 Abstract

Zhang-Xing Chen & Kaitai Li

J. Comp. Math., 5 (1987), pp. 227-237

Preview Full PDF 282 1879 Abstract

Chong-Xi Zhan

J. Comp. Math., 5 (1987), pp. 238-248.

Preview Full PDF 286 1946 Abstract

Kazimierz Adamowski, Nicolas R. Dalezios & Fadil Bmohamed

J. Comp. Math., 5 (1987), pp. 249-263

Preview Full PDF 303 2007 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 264-271

Preview Full PDF 282 1991 Abstract

Hong-Yang Chao

J. Comp. Math., 5 (1987), pp. 272-280.

Preview Full PDF 291 1900 Abstract

Wen-An Tong & You-Lian Ahu

J. Comp. Math., 5 (1987), pp. 281-286

Preview Full PDF 292 1919 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard